# SDR GTIA030598

- Difficulty date: July 25, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD CABIN STATION 200-256 RIGHT SIDE OUTBOARD WEB PANEL, PNENOLIC, HAS DISBONDED AT HAT SECTION AND MISSING HAT SECTION 55 INCHES.  FABRICATED NEW SECTION OF HAT.  INSTALLED NEW SECTION OF HAT CHANNEL.  (M)
